# SDR ASOA20120614055

- Difficulty date: June 14, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 25,897 hours, 14,088 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Condition: Leaking
- Location: Brakes
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED HYD SYS NR 1 DROPPED INTO AMBER RANGE IN FLIGHT AND RECEIVED A WARNING MESSAGE ON THE EICAS.  THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT. MX INSPECTED AND REPLACED THE NR 1 AND NR 4 BRAKE SHUTTLE VALVES. SERVICED HYD SYS AND OPS CHECKS WERE GOOD.
